Title: | Устранение катастрофы неортогональности в схеме Гайтлера-Лондона |
Authors: | Нарушис, Ю. |
Issue Date: | 1980 |
Publisher: | Наука |
Citation: | Нарушис, Ю. Устранение катастрофы неортогональности в схеме Гайтлера-Лондона / Ю. Нарушис // Оптика и спектроскопия / АН СССР. – Ленинград : Наука, 1980. – Т. 49, вып. 4. – С. 830-831. |
URI: | http://elib.gsu.by/jspui/handle/123456789/50802 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Нарушис_Устранение.pdf | 3.18 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.